# SDR K3HA980140

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0816901
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK, ONE EACH EMERGENCY PATH LIGHT SOCKET NO GOOD.  REPLACED EMERGENCY PATH LIGHT SOCKET PER MM 33-50.  LIGHT OPS CHECK OK
